# SDR ASOA20141111091

- Difficulty date: November 11, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 35,031 hours, 26,626 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FAU751A4
- Part serial: 042418
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A MOMENTARY LAVATORY SMOKE MESSAGE DURING FLIGHT.  MAINTENANCE INSPECTED AND R & R SMOKE DETECTOR.  OPS CHECKS WERE GOOD.
